# SDR BB05101

- Difficulty date: November 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-200
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE ON RIGHT SIDE, ROWS 3-11 AND 28-29.  MAINTENANCE RECONNECTED SOCKETS AT TWO LOCATIONS.  NO FURTHER FAULTS NOTED.
